# SDR ASOA201001643

- Difficulty date: October 11, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 19,934 hours, 13,902 cycles
- Engine: Ge CF34*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED STRINGER SPLICE 25R AT FS 333 IAW  SRM 51-42-06-001-001-A01.   SPLICE WAS REMOVED AND FOUND TO BE CORRODED A SPLICE ORDERED AND RECEIVED.   LOCATED AND DRILLED EXISTING HOLES IN NEW STRINGER SPLICE.  INSTALLED NEW STRINGE SPLICE WET IAW SRM 51-42-06-001-001-A01 & 51-42-20-001-001-A01 & 51-23-00-001-001-A01.
